Alert archive / Michigan / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 49, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 25, 2014, 7:15 PM EDT for Newaygo County, Michigan. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2014, 7:15 PM EDT (23:15 UTC)
- Expired
- Jun 25, 2014, 8:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Newaygo County, MI
The radar
The Grand Rapids radar (KGRR), 59 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 7:20 PM EDT | TSTM WND DMG | Fremont, MI | TREES AND WIRES DOWN IN FREMONT AND NORTH OF FREMONT. |
| Jun 25, 7:27 PM EDT | TSTM WND DMG | 4 W Newaygo, MI | FROM FACEBOOK PAGE. A FEW LARGE BRANCHES DOWN. |
| Jun 25, 7:27 PM EDT | HAIL 0.25 | 4 W Newaygo, MI | FROM FACEBOOK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.3 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 168 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 543 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
446
WUUS53 KGRR 252315
SVRGRR
MIC123-260000-
/O.NEW.KGRR.SV.W.0049.140625T2315Z-140626T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
715 PM EDT WED JUN 25 2014
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL NEWAYGO COUNTY IN WEST CENTRAL MICHIGAN...
* UNTIL 800 PM EDT
* AT 711 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FREMONT...
AND MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEWAYGO... FREMONT... ASHLAND TWP...
BRIDGETON... GRANT... WOOSTER...
BISHOP...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4330 8566 4329 8595 4348 8601 4354 8580
TIME...MOT...LOC 2315Z 338DEG 16KT 4343 8588
HAIL...1.00IN
WIND...60MPH
$$
HOVING2 follow-up statements
723
WWUS53 KGRR 252336
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
736 PM EDT WED JUN 25 2014
MIC123-260000-
/O.CON.KGRR.SV.W.0049.000000T0000Z-140626T0000Z/
NEWAYGO MI-
736 PM EDT WED JUN 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
NEWAYGO COUNTY UNTIL 800 PM EDT...
AT 731 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEWAYGO...AND
MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...EMERGENCY MANAGEMENT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NEWAYGO... ASHLAND TWP... BRIDGETON...
GRANT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4329 8595 4339 8598 4345 8575 4330 8566
4329 8590
TIME...MOT...LOC 2334Z 338DEG 16KT 4335 8584
HAIL...1.00IN
WIND...60MPH
$$
HOVING827
WWUS53 KGRR 252356
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
756 PM EDT WED JUN 25 2014
MIC123-260006-
/O.EXP.KGRR.SV.W.0049.000000T0000Z-140626T0000Z/
NEWAYGO MI-
756 PM EDT WED JUN 25 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL NEWAYGO COUNTY
WILL EXPIRE AT 800 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4329 8595 4339 8598 4345 8575 4330 8566
4329 8590
TIME...MOT...LOC 2356Z 338DEG 16KT 4326 8579
$$
HOVINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:29 PM EDT, 3 hours 46 minutes earlier.
Area forecast discussion, Jun 25, 3:29 PM EDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 329 PM EDT WED JUN 25 2014 LATEST UPDATE... SYNOPSIS/SHORT TERM/LONG TERM/HYDRO/MARINE .SYNOPSIS... ISSUED AT 329 PM EDT WED JUN 25 2014 A FEW SHOWERS AND STORMS WILL CONTINUE THROUGH THE EVENING HOURS BEFORE ENDING BY MIDNIGHT. LOW CLOUDS AND SOME FOG WILL LIKELY REDEVELOP AGAIN TONIGHT. DRY WEATHER IS FORECAST FROM THURSDAY THROUGH FRIDAY AS HIGH PRESSURE WILL BE SITUATED ACROSS THE REGION. CHANCES FOR SHOWERS AND STORMS INCREASE ONCE AGAIN OVER THE WEEKEND AND INTO EARLY NEXT WEEK AS GULF MOISTURE IS DRAWN BACK NORTH ON SOUTHERLY WINDS. A COLD FRONT IS EXPECTED TO TRAVERSE THE AREA MONDAY NIGHT INTO TUESDAY WHEN STORMS WITH HEAVY RAIN ARE A POSSIBILITY. TEMPERATURES WILL WARM OVER THE WEEKEND INTO EARLY NEXT WEEK WITH HIGHS WELL INTO THE 80S...EVEN PUSHING TO AROUND 90 SUNDAY INTO MONDAY. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 329 PM EDT WED JUN 25 2014 MAIN CONCERNS IN THE SHORT TERM PERTAIN TO STORM THREAT THIS EVENING AND FOG OVERNIGHT. REGARDING THE STORM THREAT...NOT THINKING ANYTHING SEVERE AT THIS POINT. LOCALLY HEAVY RAINS....SMALL HAIL AND WIND GUSTS TO 30-40 SHOULD BE THE WORST OF IT. BETTER SHEAR IS LOCATED TO THE SOUTH OF THE AREA AND INSTABILITY HAS BEEN MODULATED BY A STRATUS DECK THAT HAS ONLY SLOWLY ERODED. THAT SAID...LI/S ARE NEAR -4 C ALREADY AND ML CAPE VALUES ARE AROUND 1000 J/KG. SO MODERATE CAPE...LOW SHEAR SHOULD END UP WITH SUB SEVERE STORMS. ONLY THE HIGHEST CORES WOULD HAVE A CHANCE AT SEVERE AS THE CORES DROP. WE WILL MONITORING RADAR THIS EVENING FOR CORES ALOFT. FOG IS A PRETTY GOOD BET AGAIN TONIGHT...BUT THINKING IT WILL LIKELY NOT GO QUITE AS DENSE. DRIER AIR IS TRYING TO ADVECT IN ON NORTHEAST WINDS WHICH SHOULD ALLOW FOR SLIGHTLY BETTER VSBY/S AND A LITTLE LESS STRATUS. FAIRLY QUIET WEATHER IS EXPECTED THURSDAY THROUGH FRIDAY NIGHT WITH RIDGING IN PLACE. MOISTURE RETURN DOES START AS EARLY AS FRIDAY NIGHT AND MATCHED NEIGHBORING WFO/S IN THE WEST WITH SOME SLIGHT CHANCE POPS FOR SHOWERS AND STORMS LATE. .LONG TERM...(SATURDAY THROUGH WEDNESDAY) ISSUED AT 329 PM EDT WED JUN 25 2014 A COUPLE OF CHALLENGES COME INTO THE PICTURE DURING THE LONG TERM WHICH INCLUDES HEAT AND THUNDERSTORM CHANCES. THIS WEEK ENDS WITH SOME RATHER COMFORTABLE AND TRANQUIL WEATHER ON FRIDAY AND TRANSITIONS INTO A MUCH WARMER AND HUMID PATTERN OVER THE WEEKEND. A PRONOUNCED RIDGE WILL BEGIN TO DEVELOP OVER THE EASTERN PORTION OF THE CONUS. AS A RESULT...SOUTHERLY WINDS DEVELOP WITH PLENTY OF WARMTH AND MOISTURE MAKING A RETURN TO THE REGION. LLJ PLACEMENT MAY BE KEY TO THE EXTENT OF THE STORM POTENTIAL. AT THIS POINT IT SEEMS AS THOUGH THE LLJ LAGS BACK INTO WISCONSIN ON THE LATEST RUNS. THIS MAY BE SOMETHING TO PAY ATTENTION TO AS THE TIME DRAWS NEAR. NONETHELESS...SOME SCATTERED STORMS CANNOT BE RULED OUT WITH THE INCREASINGLY SOUPY AIRMASS OVER THE WEEKEND. AN AGGRESSIVE SYSTEM THEN PLOWS INTO THE UPPER MIDWEST LATE INTO THE WEEKEND. EVEN WARMER AIR DRAWS NORTH ON MONDAY WHICH COULD LEAD TO TEMPERATURES THAT DRAW CLOSER TO THE 90S. A FRONT WILL LIKELY MOVE IN LATE MONDAY INTO TUESDAY BRINGING THE SHOT FOR ORGANIZED STORMS GOING INTO EARLY TUESDAY. TIMING MAY NEED TO BE ADJUSTED THROUGH THE WEEKEND WITH THIS SYSTEM. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 154 PM EDT WED JUN 25 2014 RAPID IMPROVEMENT SHOULD CONTINUE THIS AFTERNOON WITH THE EROSION OF MORNING FOG. CEILINGS ARE ALSO SHOWING IMPROVEMENT AND SHOULD CLIMB INTO VFR LEVELS. THE LAKE BREEZE WILL MAKE SOME PROGRESS INLAND POSSIBLY SPARKING A FEW STORMS...HENCE THE VCTS CARRIED IN THE TAFS. ANY STORMS THAT DEVELOP WILL QUICKLY FADE THIS EVENING. FOG ONCE AGAIN BECOMES A CONCERN OVERNIGHT TONIGHT. WINDS BECOME LIGHT AND VARIABLE WHILE LOW LEVEL MOISTURE CONTINUES TO BE STUBBORN. CONDITIONS WILL SUPPORT IFR CATEGORIES TONIGHT BEFORE IMPROVEMENT BEGINS DURING THE MID MORNING HOURS. && .MARINE... ISSUED AT 329 PM EDT WED JUN 25 2014 MAIN MARINE CONCERN IN THE SHORT TERM WILL CONTINUE TO BE FOG. EXTENDED THE MARINE DENSE FOG ADVISORY THROUGH 1000 AM THURSDAY AS IT APPEARS THE LIGHT GRADIENT WILL ALLOW THE MOISTURE TO HANG AROUND AT LEAST THROUGH TONIGHT. WE CAN REASSESS THE THREAT OF DENSE FOG OVER THE LAKE TONIGHT AND AGAIN THURSDAY MORNING. SOUTHERLY GRADIENT WILL INCREASE SATURDAY INTO MONDAY. WAVES WILL BE ON THE INCREASE DURING THIS TIME FRAME...ALTHOUGH IT WILL BE A WARM AIR ADVECTION WIND OVER A COLD LAKE. SO...THE WINDS WILL LIKELY NOT MIX DOWN ENTIRELY. && .HYDROLOGY... ISSUED AT 329 PM EDT WED JUN 25 2014 RIVERS ARE ELEVATED ACROSS SOUTHWEST LOWER MICHIGAN WITH MOST SITES IN THE 90TH PERCENTILE OR HIGHER. THE EXCEPTION IS ACROSS CENTRAL LOWER MICHIGAN WHERE CONDITIONS ARE A LITTLE BIT BETTER...70-80 PERCENTILE. BOTTOM LINE...RIVERS ARE UP FROM RECENT RAINS. THE ONLY ADVISORY IN THE AREA IS AT IONIA CURRENTLY. RAINFALL THIS EVENING SHOULD BE SOMEWHAT SCATTERED AND ONLY LOCALLY HEAVY WHICH SHOULD NOT AFFECT THE RIVERS TOO MUCH. A COUPLE OF DRY DAYS THURSDAY AND FRIDAY SHOULD HELP. RAINFALL OVER THE WEEKEND AND INTO EARLY NEXT WEEK WILL NEED TO BE WATCHED GIVEN THE ELEVATED RIVER LEVELS. GULF MOISTURE WILL BE DRAWN NORTH DURING THIS TIME FRAME SO HEAVY RAINS ARE NOT OUT OF THE QUESTION. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...DENSE FOG ADVISORY UNTIL 10 AM EDT THURSDAY FOR LMZ844>849. && SYNOPSIS...DUKE SHORT TERM...DUKE LONG TERM...JAM AVIATION...JAM HYDROLOGY...DUKE MARINE...DUKE
Hazardous weather outlook, Jun 25, 1:52 PM EDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 152 PM EDT WED JUN 25 2014 MIZ037>040-043>046-050>052-056>059-064>067-071>074-260900- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 152 PM EDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING BETWEEN 200 PM AND 1000 PM. STORMS TODAY WILL BE CAPABLE OF LOCALLY HEAVY RAINS...CLOUD TO GROUND LIGHTNING STRIKES...SMALL HAIL AND WIND GUSTS TO AROUND 30 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SEVERAL ROUNDS OF STORMS ARE POSSIBLE. THE MAIN TIME FRAMES ARE SATURDAY NIGHT INTO SUNDAY AND MONDAY INTO TUESDAY. LOCALLY HEAVY RAIN COULD ACCOMPANY THE STORMS. SOME OF THE STORMS MONDAY INTO TUESDAY COULD TURN SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-260900- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 152 PM EDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT DENSE FOG WILL PERSIST OVER MUCH OF LAKE MICHIGAN THROUGH THE DAY LEADING TO HAZARDOUS BOATING CONDITIONS. A FEW THUNDERSTORMS MAY DEVELOP THIS AFTERNOON INTO THE EVENING. CLOUD TO WATER LIGHTNING STRIKES AND GUSTY WINDS WILL BE THE MAIN RISKS TO MARINERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SEVERAL ROUNDS OF STORMS ARE POSSIBLE. THE MAIN TIME FRAMES ARE SATURDAY NIGHT AND MONDAY INTO TUESDAY. LOCALLY HEAVY RAIN COULD ACCOMPANY THE STORMS. SOME OF THE STORMS MONDAY INTO TUESDAY COULD TURN SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MJS/DUKE
In the hours before
Local storm report, Jun 25, 5:58 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
558 PM EDT WED JUN 25 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HAIL 2 NNW WYOMING 42.92N 85.71W
06/25/2014 M0.25 INCH KENT MI PUBLIC
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMSpecial weather statement, Jun 25, 6:19 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 619 PM EDT WED JUN 25 2014 MIZ057-064-065-252315- ALLEGAN-BARRY-KENT- 619 PM EDT WED JUN 25 2014 ...SIGNIFICANT WEATHER ADVISORY... AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CALEDONIA...MOVING SOUTHEAST AT 20 MPH. ONE HALF INCH DIAMETER HAIL...WIND GUSTS GREATER THAN 40 MPH... FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HASTINGS... WAYLAND... MIDDLEVILLE... BRADLEY... IRVING... SHELBYVILLE... MARTIN... ORANGEVILLE... DOWLING... DELTON... PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. && LAT...LON 4253 8513 4246 8566 4281 8576 4290 8554 TIME...MOT...LOC 2218Z 332DEG 19KT 4276 8558 HOVING
Local storm report, Jun 25, 6:27 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
627 PM EDT WED JUN 25 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM HAIL CUTLERVILLE 42.84N 85.66W
06/25/2014 E0.75 INCH KENT MI BROADCAST MEDIA
REPORT RELAYED FROM THE PUBLIC COURTESY OF
WOOD-TV
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMLocal storm report, Jun 25, 6:46 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
646 PM EDT WED JUN 25 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 2 S CUTLERVILLE 42.81N 85.67W
06/25/2014 E0.25 INCH KENT MI BROADCAST MEDIA
REPORT RELAYED FROM PUBLIC COURTESY OF
WOOD-TV...TIME EST BY RADAR
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMSpecial weather statement, Jun 25, 6:47 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
647 PM EDT WED JUN 25 2014
MIZ044-050-051-252345-
MONTCALM-MUSKEGON-NEWAYGO-
647 PM EDT WED JUN 25 2014
...SIGNIFICANT WEATHER ADVISORY...
AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WHITE CLOUD...MOVING SOUTHEAST AT 20 MPH.
PENNY SIZE HAIL...WIND GUSTS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEWAYGO... HOWARD CITY... WHITE CLOUD...
ASHLAND TWP... NEWYAGO STATE PARK... GRANT...
CROTON... ENSLEY TWP...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4368 8589 4349 8556 4347 8556 4347 8551
4338 8536 4329 8586 4349 8604 4354 8604
TIME...MOT...LOC 2248Z 309DEG 18KT 4355 8586
HOVINGLocal storm report, Jun 25, 6:57 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
657 PM EDT WED JUN 25 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND GST 4 N ORANGEVILLE 42.61N 85.53W
06/25/2014 E60 MPH BARRY MI TRAINED SPOTTER
SPOTTER NOTED WAVES OF ABOUT 2 FEET ON GUN
LAKE.
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:36 PM EDT | Marine Dense Fog Advisory | GRR | 61 hr | |
| Jun 24, 10:14 PM EDT | River Flood Advisory | GRR | Ionia | 56 hr |
| Jun 25, 2:58 AM EDT | Dense Fog Advisory | GRR | Allegan, Barry, Calhoun, Eaton, Ingham, Jackson and 2 more | 7 hr |
| Jun 25, 5:15 PM EDT | Special Weather Statement | GRR | Kent | 60 min |
| Jun 25, 6:19 PM EDT | Special Weather Statement | GRR | Barry | 56 min |
| Jun 25, 6:40 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry | 50 min |
| Jun 25, 6:47 PM EDT | Special Weather Statement | GRR | Newaygo | 58 min |
| Jun 25, 7:28 PM EDT | Special Weather Statement | GRR | Calhoun | 62 min |
| Jun 25, 7:43 PM EDT | Severe Thunderstorm Warning | GRR | Kent, Muskegon, Ottawa | 13 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.